# SDR ASAA2020012831987

- Difficulty date: January 28, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 43,923 hours, 13,392 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Apu
- Part number: 38007021
- Part serial: P7482
- Condition: Reads High
- Part time: 14,679 hours, 23,650 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

APU CT5ATP EGT HAS SHIFTED ABOVE THE 593 DEGREE THRESHOLD AND REMAINS ABOVE THE 605 THRESHOLD. GROUNDED - YES. REMOVED AND REPLACED APU IAW AMM 49-11-00-000-803.
